Skip to main content

Radiation patterns of a reflector antenna incorporating a compensating secondary mirror

Langley, Richard J., Parker, Edward A. (1978) Radiation patterns of a reflector antenna incorporating a compensating secondary mirror. Electronics Letters, 14 (3). pp. 53-54. ISSN 0013-5194. (doi:10.1049/el:19780038) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1049/el:19780038

Abstract

Amplitude patterns for parabolic antennas 82 cm in diameter with compensating subreflectors and with a standard hyperboloid have been computed using the Kirchhoff-Huygens-Silver integration method. Patterns at 3 mm wavelength are illustrated together with phase and amplitude patterns for the subreflectors. The predicted improvements at 1 and 3 mm are discussed.

Item Type: Article
DOI/Identification number: 10.1049/el:19780038
Subjects: T Technology
Divisions: Faculties > Sciences > School of Engineering and Digital Arts
Depositing User: Ted Parker
Date Deposited: 14 Mar 2014 10:01 UTC
Last Modified: 29 May 2019 11:59 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/38769 (The current URI for this page, for reference purposes)
  • Depositors only (login required):